# SDR SIMA20150401007

- Difficulty date: April 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 FLOOR PROXIMITY EMER LIGHT HAS A BROKEN WIRE.  R & R NR 3 FLOOR PROXIMITY EMER LIGHT IAW AMM 33-50-12.
